Armenian Journal of Physics

TUNNELING PROPERTIES OF HETEROSTRUCTURES WITH A DOUBLE MAGNETIC BARRIER

Kocharian, A.N. and Sahakyan, A.S and Movsesyan, R.M. (2010) TUNNELING PROPERTIES OF HETEROSTRUCTURES WITH A DOUBLE MAGNETIC BARRIER. Armenian Journal of Physics, 3 (4). pp. 297-304. ISSN 1829-1171

[img]PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
458Kb

Abstract

We consider the spin-dependent transport properties of an unpolarized electron beam through a multilayer system containing two magnetic barriers with different orientations of magnetizations. The dependences of the transmission coefficient and degree of polarization of transmitted electrons on the angle between the magnetization vectors of barriers and energy of electrons are calculated using transfer-matrix approach. It is found that at the resonance tunneling this dependence should manifest itself quite strongly.

Item Type:Article
Subjects:Physics > 73.Electronic structure and electrical properties of surfaces, interfaces, thin films, and low-dimensional structures
ID Code:304
Deposited By:Prof. Vladimir Aroutiounian
Deposited On:13 Dec 2010 18:59
Last Modified:19 Apr 2011 02:42

Repository Staff Only: item control page